# SDR COMA0560555

- Difficulty date: October 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 10,912 hours, 9,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0815
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,913 hours, 9,748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5876 - FLAPS FAIL.  REPLACED THE PDU.
